Alert archive / California / High Wind Watches in 2016
High Wind Watch 2, NWS Hanford, CA
NWS Hanford, CA issued this high wind watch at Apr 24, 2016, 8:18 AM PDT. It took effect at Apr 25, 2016, 12:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 24, 2016, 8:18 AM PDT (15:18 UTC)
- In effect from
- Apr 25, 2016, 12:00 PM PDT
- Expired
- Apr 25, 2016, 3:16 AM PDT
- In force
- Issued by
- NWS Hanford, CA
The text
As transmitted.
909 WWUS76 KHNX 241518 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 818 AM PDT SUN APR 24 2016 CAZ095-098-099-242300- /O.NEW.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ /O.EXT.KHNX.WI.Y.0019.160425T0000Z-160425T1900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 818 AM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON PDT MONDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES| MONDAY AFTERNOON INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-242300- /O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 818 AM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
680 WWUS76 KHNX 242124 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 224 PM PDT SUN APR 24 2016 CAZ095-098-099-250500- /O.CON.KHNX.WI.Y.0019.160425T0000Z-160425T1900Z/ /O.CON.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 224 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES ON MONDAY AFTERNOON AND INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-250500- /O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 224 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
179 WWUS76 KHNX 250458 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 958 PM PDT SUN APR 24 2016 CAZ095-098-099-251300- /O.CON.KHNX.WI.Y.0019.000000T0000Z-160425T1900Z/ /O.CON.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 958 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * TIMING...WHILE STRONG WINDS WILL EXIST ACROSS KERN COUNTY TONIGHT...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES ON MONDAY AFTERNOON AND INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-251300- /O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 958 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY... * TIMING...THE ADVISORY WILL BEGIN AT NOON WITH THE STRONGEST WINDS EXPECTED MONDAY DURING THE AFTERNOON AND EVENING HOURS. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA
131 WWUS76 KHNX 251016 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 316 AM PDT MON APR 25 2016 CAZ095-098-099-251830- /O.UPG.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ /O.NEW.KHNX.HW.W.0004.160425T1600Z-160426T0600Z/ /O.EXT.KHNX.WI.Y.0019.000000T0000Z-160425T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 316 AM PDT MON APR 25 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL STEADILY INCREASE THIS MORNING WITH PEAK GUSTS EXPECTED BETWEEN 1 PM AND 8 PM PDT. * WINDS...WEST 20 TO 30 MPH THIS MORNING INCREASING TO 30 TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING. PEAK GUSTS OF 55 MPH THROUGH AND BELOW THE MOUNTAIN PASSES THIS MORNING WILL INCREASE TO 70 MPH OR HIGHER THIS AFTERNOON AND CONTINUE THROUGH EARLY THIS EVENING. WINDS WILL BEGIN TO DIMINISH AFTER 8 PM PDT. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. ROADS AFFECTED INCLUDE INTERSTATE 5 THROUGH THE GRAPEVINE... HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ090-251830- /O.EXB.KHNX.WI.Y.0019.160425T1600Z-160426T0300Z/ EAST CENTRAL SAN JOAQUIN VALLEY- INCLUDING THE CITY OF...FRESNO 316 AM PDT MON APR 25 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING. * TIMING...THE STRONGEST WINDS ARE LIKELY THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. * IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-251830- /O.EXT.KHNX.WI.Y.0019.160425T1600Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 316 AM PDT MON APR 25 2016 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 7 PM PDT. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind watch went out at Apr 24, 4:26 AM PDT, 3 hours 52 minutes earlier.
Area forecast discussion, Apr 24, 4:26 AM PDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 426 AM PDT SUN APR 24 2016 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THIS AFTERNOON. THIS SYSTEM COULD BRING SOME SHOWERS TO THE MOUNTAINS THIS AFTERNOON THROUGH MONDAY AND WILL BE FOLLOWED BY MUCH COOLER TEMPERATURES AND STRONG AND GUSTY WINDS...ESPECIALLY MONDAY. A STORM SYSTEM COULD BRING WET WEATHER TO MUCH OF THE CENTRAL CALIFORNIA INTERIOR DURING MID TO LATE WEEK. TEMPERATURES WILL AVERAGE COOLER THAN NORMAL THROUGH AT LEAST THURSDAY. && .DISCUSSION...OVERALL WEATHER PATTERN WILL REMAIN VERY PROGRESSIVE DURING THE NEXT FEW DAYS WITH AT LEAST A COUPLE MORE PACIFIC STORM SYSTEMS MOVING INTO THE WEST COAST. THE SYSTEM CURRENTLY POISED OFF THE OREGON COAST IS MOISTURE DEFICIENT. HOWEVER...A POWERFUL 300 MB JET CUTTING UNDERNEATH THIS LOW WILL DRIVE A COLD FRONT RAPIDLY THROUGH THE CWA THIS AFTERNOON. AS THE 300 MB JET NOSES INTO CENTRAL CA LATER TODAY IT WILL PRODUCE OROGRAPHIC LIFT AND SOME SHOWERS AND POSSIBLY EVEN AN ISOLATED THUNDERSTORM OR TWO OVER THE HIGHER ELEVATIONS OF THE SIERRA THIS AFTERNOON AND EVENING. AS THE CLOSED LOW TRACKS SOUTHEASTWARD INTO THE GREAT BASIN DURING THE NEXT 24 HOURS...JET DYNAMICS AND LIFT WILL TRANSLATE SOUTHWARD INTO THE KERN COUNTY MOUNTAINS AND PRODUCE ISOLATED SHOWERS IN THAT REGION AS WELL TONIGHT INTO MONDAY AM. THERWISE THE BIGGEST WEATHER IMPACT OF THIS SYSTEM WILL BE ITS WINDS WHICH ARE LIKELY TO PEAK IN INTENSITY MONDAY AFTERNOON INTO MONDAY EVENING AS LOW LEVEL WINDS BECOME ALIGNED WITH THE 300 MB JET OVER CENTRAL CA. DURING THAT TIME WINDS COULD GUST TO 40 MPH THROUGH AND BELOW THE PASSES ON THE WEST SIDE OF THE SJ VLY AND AS HIGH AS 70 MPH DOWNWIND OF TEHACHAPI PASS AND WALKER PASS IN THE KERN COUNTY DESERT. WIND ADVISORIES WERE ISSUED FOR THESE AREAS THIS MORNING. A HIGH WIND WATCH WAS ALSO ISSUED FOR AREAS PRIMARILY RIGHT BELOW THE KERN COUNTY MOUNTAIN PASSES FOR MONDAY AFTERNOON AND EVENING. OTHERWISE...A MUCH COOLER AND BLUSTERY REGIME CAN BE EXPECTED OVER THE CWA THROUGH MONDAY EVENING IN THE POST FRONTAL ENVIRONMENT. A RETURN TO A MORE TRANQUIL WEATHER PATTERN WILL OCCUR TUESDAY AS A SHORT WAVE RIDGE ALOFT MOVES OVER CA. A COLDER AND POTENTIALLY WETTER STORM SYSTEM WILL IMPACT THE CENTRAL CA INTERIOR DURING MID TO LATE WEEK. THIS STORM IS ALREADY WELL ORGANIZED OUT IN THE CENTRAL PACIFIC ON CURRENT SATELLITE IMAGERY. THE MODELS ARE IN VERY GOOD AGREEMENT AND BRING THE CENTER OF THIS STORM INTO NORTHERN CA WEDNESDAY...THEN DROP IT INTO SOUTHERN CA WEDNESDAY NIGHT BEFORE EXITING THIS LOW INTO NORTHERN ARIZONA THURSDAY. SINCE THIS IS A MORE WESTWARD TRACK THAN THE PAST COUPLE OF STORM SYSTEMS...IT WILL BRING A CHANCE OF SHOWERS TO EVEN THE LOWER ELEVATIONS OF CENTRAL CA FROM WEDNESDAY THROUGH THURSDAY. THE ECM FORECASTS THIS LOW TO BECOME NEARLY STATIONARY OVER THE GREAT BASIN AT THE END OF THIS WEEK. IF SO...SHOWER POSSIBILITIES WILL LINGER THROUGH FRIDAY...ESPECIALLY OVER THE MOUNTAINS AND DESERT. OTHERWISE...COOLER THAN NORMAL TEMPERATURES WILL PREVAIL OVER THE CWA ALL WEEK. DRY WEATHER AND ABOVE NORMAL TEMPERATURES WILL MAKE A COMEBACK NEXT WEEKEND AS AN EPAC RIDGE BUILDS INTO CA. && .AVIATION... AREAS OF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURING IFR CONDITIONS WITH SHOWERS POSSIBLE OVER THE SOUTHERN SIERRA NEVADA AFTER 18Z TODAY. ISOLATED THUNDERSTORMS POSSIBLE OVER THE SOUTHERN SIERRA NEVADA BETWEEN 20Z TODAY AND 06Z MONDAY. AREAS OF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURING IFR CONDITIONS WITH SHOWERS POSSIBLE OVER THE TEHACHAPI MOUNTAINS AFTER 06Z MONDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY CAZ095-098-099. HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING CAZ095-098-099. WIND ADVISORY FROM NOON TO 8 PM PDT MONDAY CAZ089-091. && PUBLIC...DURFEE AVN/FW...DS SYNOPSIS...DURFEE WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:04 AM PDT | Wind Advisory | HNX | 41 hr |
Nearby
High Wind Watches in California, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.